On poincaré type inequalities

Roger Chen, L. I. Peter

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Using estimates of the heat kernel we prove a Poincaré inequality for star-shape domains on a complete manifold. The method also gives a lower bound for the gap of the first two Neumann eigenvalues of a Schrödinger operator.

Original languageEnglish
Pages (from-to)1561-1585
Number of pages25
JournalTransactions of the American Mathematical Society
Volume349
Issue number4
Publication statusPublished - 1997 Dec 1

Fingerprint

Heat Kernel
Stars
Star
Lower bound
Eigenvalue
Operator
Estimate
Hot Temperature

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Chen, Roger ; Peter, L. I. / On poincaré type inequalities. In: Transactions of the American Mathematical Society. 1997 ; Vol. 349, No. 4. pp. 1561-1585.
@article{0e9fa1cc45844a18a1a4238712ba6a24,
title = "On poincar{\'e} type inequalities",
abstract = "Using estimates of the heat kernel we prove a Poincar{\'e} inequality for star-shape domains on a complete manifold. The method also gives a lower bound for the gap of the first two Neumann eigenvalues of a Schr{\"o}dinger operator.",
author = "Roger Chen and Peter, {L. I.}",
year = "1997",
month = "12",
day = "1",
language = "English",
volume = "349",
pages = "1561--1585",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "4",

}

On poincaré type inequalities. / Chen, Roger; Peter, L. I.

In: Transactions of the American Mathematical Society, Vol. 349, No. 4, 01.12.1997, p. 1561-1585.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On poincaré type inequalities

AU - Chen, Roger

AU - Peter, L. I.

PY - 1997/12/1

Y1 - 1997/12/1

N2 - Using estimates of the heat kernel we prove a Poincaré inequality for star-shape domains on a complete manifold. The method also gives a lower bound for the gap of the first two Neumann eigenvalues of a Schrödinger operator.

AB - Using estimates of the heat kernel we prove a Poincaré inequality for star-shape domains on a complete manifold. The method also gives a lower bound for the gap of the first two Neumann eigenvalues of a Schrödinger operator.

UR - http://www.scopus.com/inward/record.url?scp=21744445338&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=21744445338&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:21744445338

VL - 349

SP - 1561

EP - 1585

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 4

ER -